Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Symotoms of UTI. Blood test negative. Having headache, lower back pain. Suggestions?

Hi! On Monday I had symptoms of a uti( I have had many in the past) visible blood and tiny blood clots at end of urine stream and strong urge to urinate, however, my lab test came back negative no infection...... Yesterday I started getting a headache and still have it today, not sure if its related to my problem, still have the urge to urinate ( not as bad) blood and clots stopped on Tuesday, I also have lower back pain , but I ve had this pain in the same spot for a few years, but a little worse now, please help
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome to HCM,

Thank you for your query.

As you are aware of the symptoms of a UTI, I wouldn't have to run them through you.

What we need to know is whether you were treated for the UTI (either self treated as this condition is common to you, or by your doctor), if so then there could be a chance that the test results return negative.

If you also see spotting or blood in the urine, along with lower back pain, we should rule out all causes of a UTI.

UTI's are not supposed to be common, and if they do recur, we should consider a more elaborate diagnosis. Many different conditions cause UTI's and any such condition could be causing a UTI, in you.

My advise would be to conduct an ultrasound of abdomen and pelvis, to rule out causes like stones, tumors, etc.

In the mean time, please drink as much fluids as possible, even if this results in frequent urination.

I hope I have succeeded in answering your questions, you could write back to us anytime for further clarifications.

Best wishes.
Answered: Wed, 30 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor